# SDR AALA20140618007

- Difficulty date: June 17, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N635AA
- Make and model: Boeing 757223
- Aircraft serial: 24593
- Aircraft time: 73,360 hours, 26,310 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE HARNESS HANGING DOWN UNDER SEAT 21D.  SECURED WIRE HARNESS TO ESCAPE PATH LIGHT AT SEAT 21D.  OPERATIONS CHECKED NORMAL.
